# SDR ASAA2022050338197

- Difficulty date: May 3, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,538 hours, 9,440 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 8221567102
- Part serial: 16XYMM
- Condition: Faulty
- Location: Flight Compartme
- Part time: 5,016 hours, 15,385 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SEPARATE TIMES A/S WINDOW ON MCP FROZE UP AND COULD NOT TURN AND CHANGE SPEED. ON CLIMB OUT, STUCK AT 315 THEN EVENTUALLY WAS MOVEABLE . AGAIN ON APP STUCK AT 190. HAD TO SELECT VNAV TO SET SPEED BUG. GROUNDED - YES. MCP CHANGE AND ALL TESTS PASSED. REF B737-900 AMM 22-11-34-400-801 / REF ASA L/P 60317195.
